MathSciNet Relay Station
MathSciNet bibliographic data
MR1443388 (98j:53042) 53C21 (53C20)
Guijarro, Luis Improving the metric in an open manifold with nonnegative curvature. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1541–1545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement